# SDR AU970586

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 2300 · Communications System
- Part: Radio System
- Condition: Unapproved
- Location: E/E Compartment
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RADIOS FITTED WITHOUT CERTIFICATION - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
